# SDR UPS97822224

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 5612298144
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, NLG CEILING STRUCTURE STIFFENER HAS EXCESSIVE BULDGING AFT LT LOWER SURFACE OF NLG CEILING.  FABRICATED AND INSTALLED REPLACEMENT STIFFENER PER DWG 5612298.  INSTALLED ON N/R 528341.
